Thread: post-cycle gyno problem
08-26-2002, 11:48 AM #1
post-cycle gyno problem
I finished test/deca /dbol cycle on 30/6. Had no gyno problems during the cycle even without anti-es.
Then stayed clear of everything for 2 weeks. Then did clomid for 3 weeks. Everything seemed to be good. Kept over 60% of the gains in size, kept even more in terms of strength. Everything functioning as well as ever.
Then a week later I notice that sex drive is gone completely. Erection is impossible to sustain etc. So I jumped onto clomid again, thinking I still had too much estrogen in proprtion to test. Sex drive started to recover (but is still not where its used to be) but shock horror I wake up one morning to find a lump under my right nipple. Whats more its itchy and burning. So I get the nolvadex out. Did 40mg/d till itching was gone and sensitivity became normal. Then went onto 20mg/d. Kept going until last week. Pain/soreness/itching all went away but the lump is still there may be only slightly smaller. Now i've been off nolva for a few days and the soreness is coming back.
What shall I do then? Jump onto nolva again? Go see a doc? What treatment is the doc likely to prescribe other than surgery?
08-26-2002, 11:59 AM #2
Bro, id fer'sure jump back on the Nolvadex . U may need to take it for a couple of months. I read a study they did on guys who where in full on gyno. Gave Nolv to them for up to 3 months and over 90% where clear of gyno.
08-26-2002, 12:02 PM #3
08-26-2002, 12:11 PM #4
Id hit 40mgs for a week bro and then drop back to 20mgs. Run it for two months ed and see what kinda results u get. Good luck!
08-26-2002, 12:30 PM #5
i was hoping to start a cycle in october...
so now things are kinda not the way i planned
08-26-2002, 12:54 PM #6
Ya bro, id wait till u get the gyno cleared up before u start another cycle. It might not take that long to clear up but u never know?
08-26-2002, 01:26 PM #7
yeah id better wait, but then I thought I had it cleared up when I stopped nolva, and everything came back a few days later.
08-26-2002, 01:39 PM #8Associate Member
- Join Date
- Jul 2002
i am not gonna tell you what to do i will just share my exp with you.
last time i did a cycle of sust and test enth toward the end of the cycle and after i got gyno what made it worst for me is that i stopped working out for a while too so the chest started hanging and it became more noticible after a couple months iresume working out again and the gyno did not go away but i noticed the tighter my chest got the more i could be able to hide it untill after 7 months till it disapeared completly,so the moral of my story is if you have done long ester roids it could be awhile b4 they leave your blood(7 months for me)and you are back to normal 100% untill then dont touch any steroids maybe for besides winstrol which i think you can benefit from.dont give up hope and next cycle think twice b4 taking long ester steroid i know i will
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)